MathSciNet Relay Station
MathSciNet bibliographic data
MR2413844 37B25 (34A37 34C05 54H20)
Bonotto, E. M.; Federson, M. Limit sets and the Poincaré-Bendixson theorem in impulsive semidynamical systems. J. Differential Equations 244 (2008), no. 9, 2334–2349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement